Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Zariski geometries


Authors: Ehud Hrushovski and Boris Zilber
Journal: J. Amer. Math. Soc. 9 (1996), 1-56
MSC (1991): Primary 03C68, 14A99; Secondary 03C65, 14E10
DOI: https://doi.org/10.1090/S0894-0347-96-00180-4
MathSciNet review: 1311822
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization is obtained of the Zariski topology over an algebraically closed field.


References [Enhancements On Off] (What's this?)

  • AE E. Artin, Geometric algebra, Interscience, New York, 1957; Springer-Verlag, Berlin and New York, 1988. MR 90h:51003
  • AM M. Artin, Algebraic spaces, Yale University, 1969. MR 53:10795
  • B E. Bouscaren, Hrushovski's group configuration, The Model Theory of Groups (A. Nesin and A. Pillay, eds.), Notre Dame Math. Lectures, no. 11, Univ. Notre Dame Press, Notre Dame, IN, 1989. CMP 21:09
  • BL T. J. Baldwin and A. Lachlan, On strongly minimal sets, J. Symbolic Logic 36 1971, 79--96. MR 44:3851
  • Ch G. Cherlin, Groups of small Morley rank, Ann. of Math. Logic 17, 1979, 1--28. MR 81h:03072
  • CK C. C. Chang and H. J. Keisler, Model theory, North-Holland, Amsterdam, 1973. MR 53:12927
  • EH D. Evans and E. Hrushovksi, Projective planes in algebraically closed fields, Proc. London Math. Soc. (3) 62, 1991, 1--24. MR 92a:05031
  • FJ M. Fried and M. Jarden, Field arithmetic, Springer-Verlag, Berlin, 1986. MR 89b:12010
  • GH P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley-Interscience, New York, 1978. MR 80b:14001
  • Ha R. Hartshorne, Algebraic geometry, Springer, New York, 1977. MR 57:3116
  • HH V. Harnik and L. Harrington, Fundamentals of forking, Ann. Pure Appl. Logic 26, (1984). MR 86c:03032
  • HL E. Hrushovski and J. Loveys, Locally modular strongly minimal sets, (to appear).
  • HP E. Hrushovski and A. Pillay, Weakly normal groups, Logic Colloquium' 85 (Paris), North-Amsterdam, 1987. MR 88e:03051
  • Hr1 E. Hrushovski, Unimodular minimal structures, J. London Math. Soc. (2) 46, (1992), 385--396. MR 94b:03062
  • Hr2 ------, Locally modular regular types, Classification Theory (Chicago 1985) (J. T. Baldwin, ed.), Springer-Verlag, Berlin and New York, 1987. MR 90m:03064
  • Hr3 ------, A new strongly minimal set, Ann. Pure Appl. Logic 62, (1993), 147--166. MR 94d:03064
  • Hr4 ------, Strongly minimal expansions of algebraically closed fields, Israel J. Math. 79, (1992), 129--151. MR 95c:03078
  • Hr5 ------ Recognizing groups in homogeneous geometries, preprint.
  • Hr6 ------ Almost orthogonal regular types, Ann. Pure Appl. Logic 45, (1989), 139--155. MR 91k:03083
  • Hr7 ------ Kueker's conjecture for stable theories, J. Symbolic Logic 54, (1989), 221--225. MR 90b:03046
  • HZ E. Hrushovski and B. Zilber, Zariski geometries, Bull. Amer. Math. Soc. (N.S.) 28, (1993), 315--323. MR 93j:14003
  • L S. Lang, Introduction to algebraic geometry, Interscience, New York, 1964. MR 20:7021
  • Ma A. Macintyre, On aleph-one categorical theories of fields, Fund. Math. 71, (1971), 1--25. MR 45:48
  • Mo M. Morley, Categoricity in power, Trans. Amer. Math. Soc. 114, (1965), 514--538. MR 31:58
  • Pi1 A. Pillay, An introduction to stability theory, Oxford Univ. Press, London and New York, 1983. MR 85i:03104
  • Pi2 Anand Pillay (forthcoming),
  • Po Bruno Poizat, Missionary mathematics, J. Symbolic Logic 53, (1988), 137--145. MR 89b:03058
  • W A. Weil, On algebraic groups of transformations, Amer. J. Math. 77, (1955), 355--391. MR 17:533e
  • Z B. Zilber, The structure of models of uncountably categorical theories, Proc. Internat. Congr. Math. (Warsaw 1983), vol. 1, North-Holland, Amsterdam, 1984, pp. 359--368. MR 87d:03093b

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 03C68, 14A99, 03C65, 14E10

Retrieve articles in all journals with MSC (1991): 03C68, 14A99, 03C65, 14E10


Additional Information

Ehud Hrushovski
Affiliation: Department of Mathematics, Hebrew University, Jerusalem, Israel
Email: ehud@sunset.ma.huji.ac.il

Boris Zilber
Affiliation: Department of Mathematics, Kemerovo University, Kemerovo, Russia

DOI: https://doi.org/10.1090/S0894-0347-96-00180-4
Received by editor(s): November 11, 1992
Received by editor(s) in revised form: September 1, 1993
Additional Notes: The first author was supported by National Science Foundation grant 9106711-DMS
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society